# SDR ASAA2015040811324

- Difficulty date: April 8, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U3
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED STA 277-294.5 RBL 1.  ACFT  GROUNDED. R & R INTERCOSTAL IAW SRM 51-40-02.  PO 836637.3. DOT REMOVED.
